# SDR 0700246732

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 85,791 hours, 13,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK WHILE PERFORMING REPLACEMENT OF DAMAGED TAILCONE FOUND MISALIGNED FASTENER HOLES IN FRAME AT BS 2725.  REPAIRED PER EA 67-208742.
